# SDR USAA2012041900024

- Difficulty date: April 14, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 31,422 hours, 20,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT STRONG SMELL OF BURNING RUBBER IN THE AFT GALLEY.   ACCOMPLISHED JOB CARD 26L00021001 (CABIN AIR QUALITY TROUBLESHOOTING) AND FOUND NO DISCREPANCY WITH ODOR ON THIS AIRCRAFT.  REMOVED AND REPLACED HEPA FILTERS AS PRECAUTIONARY.
